Acne is usually considered a typical problem in adolescence; however, between 11 and 12% of women over 25 suffer, according to a report from University Hospital in Madrid.

While the exact causes of the worsen acne in adulthood are unknown, some other factors that can worsen the situation are known. If this is your case, pay attention to the following points indicating experts Mayo Clinic.

worsen acne

# 6 Cooking

Because the oil can stick to the skin and hair follicles block, generating or worsen acne. Besides causing irritation.

What to do?

Wash or clean your face (and other areas that have come into contact with oil) with a tissue when you finish cooking.

# 5 Use oily substances

Many of the current beauty products are made from oils, particularly those that remove makeup, that alter the balance of the skin and make acne worse.

What to do?

Use products containing legends: “non-comedogenic”, “no acnegenic” and “oil free”, they are less likely to cause acne.

# 4 using cell

The cell is one of the devices more bacteria accumulates on its surface, which upon contact with skin cause problems like acne.

What to do?

Make sure that whenever you talk on the phone, it is not completely glued to your face. And I always desinféctalo as you can.

# 3 Hormonal changes

The use of oral contraceptives and pregnancy are two factors that cause hormonal changes which in turn may be affecting the levels of fat that your body produces.

What to do?

If you are using oral contraceptives, check with your doctor the possibility of using a mark that causes less hormonal changes, or even another contraceptive option.

# 2 Stress

Research shows that in response to stress your body produces more androgen, hormones that stimulate the sebaceous glands and hair follicles in the skin, worsening acne.

What to do?

There are many ways to reduce stress, such as exercise or yoga. Even take 20 minutes a day to breathe deeply can help.

# 1 certain medication

Acne can be a side effect of certain medications, especially those containing corticosteroids, androgens or lithium.

What to do?

Talk to your doctor if acne can be a side effect of medication you take, and if he can prescribe any different. Not possible latter, go to the dermatologist to help you control the problem.